# SDR QXEA2016073100487

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,646 hours, 38,283 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486562
- Part serial: 1098
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 36,646 hours, 38,283 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED ON SELECTION OF FLAPS 5 DEG. LANDING UNEVENTFUL. LT AND RT WING FLAP CARRIAGE ROLLERS INSPECTED, FPU REPLACED. FLAP DRIVE CAUTION LIGHT REMAINED EXTINGUISHED DURING RETURN TO SERVICE CHECKS. FLIGHT CONTROLL FREEDOM OF MOVEMENT CHECKS COMPLIED WITH PER GPM REFERENCE 9.2.5, NO DEFECTS NOTED."COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2
